MAUDE Adverse Event Report: RICHARD WOLF GERMANY (RWGMBH) TEM INSUFFLATOR

RICHARD WOLF GERMANY (RWGMBH) TEM INSUFFLATOR
Model Number 2232641
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/11/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Facility reported that during a procedure, system would not inflate enough to fill patients' belly.Doctor opened up patients' abdomen in order to complete the procedure.Manufacture date - 18mar2016.Purchase date - (b)(6) 2016.Service dates - n/a.No similar events resulting in an mdr has occurred on this device type in the last three years.Facility indicated instruments would be returned for evaluation, not received as of (b)(6) 2017.When instruments are received, they will be sent to manufacturer for evaluation.Facility contacted twice, via email, in order to gather missing/additional information on this event, no response as of 11sep2017.Two instruments work together as one system, a mdr submitted for each device: 1) tem pump (id #2232.644) - mdr1418479-2017-00020.2) insufflator (id #2232641) - mdr1418479-2017-00021.Rwmic considers this matter closed.However, in the event rwmic receives additional information, follow-up report will be submitted to fda.
 
Event or Problem Description
Follow up #2.Follow up #1 contained in correct device name.Update following: medical device name, importer information.
 
Event or Problem Description
Follow up report #1.Richard wolf medical instruments corporation (rwmic) received device on 19sep2017.Device sent to (b)(4) manufacturer for investigation, no investigation results received as of 02oct2017.Rwmic received additional information from facility on 15sep2017.The following boxes have been updated: patient information, date/description of this report, suspect device (not changed, system required due to missing data report), initial reporter information, report type / date sent.
 
Additional Manufacturer Narrative
Follow up #3, the following was updated/completed: product problem, suspect device, importer (device), corrected/additional data.Richard wolf medical instruments corporation (rwmic) received investigation results from manufacturer on 10oct2017 and added new information to this follow up report.Manufacturer found no issues with device during electrical testing.Insufflator also tested with a pump and no issues were found.Rmic considers this matter closed.However, in the event rwmic receives any additional information a follow report will be submitted to fda.
 
Event or Problem Description
Follow up #3 - manufacturers investigation results.

Brand Name
TEM INSUFFLATOR
Common Device Name
TEM INSUFFLATOR
Manufacturer (Section D)
RICHARD WOLF GERMANY (RWGMBH)
registration number 9611102
32 pforzheimer street
knittlingen, 75438
GM  75438
MDR Report Key6855240
Report Number1418479-2017-00021
Device Sequence Number16308457
Product Code HIF
UDI-Device Identifier04055207056523
UDI-Public04055207056523
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/15/2017
Report Date (Section F) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number2232641
Device Catalogue Number2232.641
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/14/2017
Device Age18 MO
Event Location Hospital
Date Report to Manufacturer10/02/2017
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date09/11/2017
Supplement Report FDA Received Date10/02/2017
10/02/2017
10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TEM PUMP
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient Weight93
Date Report Sent to FDA10/17/2017